Alert archive / Wisconsin / Areal Flood Warnings in 2013
Areal Flood Warning 5, NWS Twin Cities, MN
NWS Twin Cities, MN issued this areal flood warning at May 1, 2013, 1:54 PM CDT for Rusk County, Wisconsin. It was in force for 48 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 1, 2013, 1:54 PM CDT (18:54 UTC)
- Expired
- May 3, 2013, 1:30 PM CDT
- In force
- 48 hr
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Flood severity
- None
County Rusk County, WI
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 6.9 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 756 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- -179 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
213 WGUS43 KMPX 011854 FLWMPX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 154 PM CDT WED MAY 1 2013 WIC107-031830- /O.NEW.KMPX.FA.W.0005.130501T1854Z-130503T1830Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RUSK WI- 154 PM CDT WED MAY 1 2013 THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A * FLOOD WARNING FOR RAIN AND MELTING SNOW IN... SOUTH CENTRAL RUSK COUNTY IN NORTHWEST WISCONSIN... * UNTIL 130 PM CDT FRIDAY * AT 136 PM CDT...RUSK COUNTY SHERIFF OFFICE AND EMERGENCY MANAGEMENT REPORTED HIGH WATER ALONG THE SOUTHERN PART OF THE FLAMBEAU RIVER...DOWNSTREAM OF FLAMBEAU. SEVERAL LOCATIONS ON COUNTY ROUTE E ON THE WEST SIDE OF THE RIVER HAD WATER NEAR THE BASE OF THE ROAD. IN ADDITION...SEVERAL CABINS ALSO ON THE WEST SIDE WERE WITHIN 1 TO 2 FEET OF BEING FLOODED. PRECAUTIONARY/PREPAREDNESS ACTIONS... ADDITIONAL RUNOFF FROM THE SNOWMELT AS WELL AS MORE RAIN AND SNOW MOVING IN THIS AFTERNOON WILL CAUSE WATER LEVELS TO REMAIN ELEVATED FOR THE NEXT DAY OR SO. ADDITIONAL LIQUID AMOUNTS THROUGH THURSDAY EVENING WILL BE AN INCH TO AROUND AN INCH AND A HALF. THE PRECIPITATION WILL START AS RAIN LATE THIS AFTERNOON AND THEN TRANSITION TO SNOW BY THIS EVENING. THE BENEFIT OF THE PRECIPITATION THAT FALLS AS SNOW IS IT WILL SLOW DOWN HOW QUICKLY THE WATER IS ABLE TO MOVE INTO THE RIVERS. EVEN WITH THE SNOW...RISES ARE POSSIBLE WHICH COULD LEAD TO ADDITIONAL PROBLEMS. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN THE TWIN CITIES. && LAT...LON 4539 9116 4530 9120 4530 9125 4541 9124 $$ DFC
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this areal flood warning went out at May 1, 1:49 PM CDT, 5 minutes earlier.
Area forecast discussion, May 1, 1:49 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
149 PM CDT WED MAY 1 2013
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 441 AM CDT WED MAY 1 2013
NOT THE TYPICAL MAY FORECAST. CDFNT HAS SETTLED OVER SE WI AND
STRETCHES SWWD INTO CENTRAL AND SRN IA...AND WILL REMAIN QUASI-
STNRY OVER THESE AREAS THRU THE NEXT 24 HRS. SIGNIFICANT CAA IS IN
PROGRESS AS EVIDENCED BY TEMPS IN THE LOW 30S IN NRN AND WRN MN
WHILE THE ERN AND SRN MN INTO WRN WI IS IN THE 40S AND 50S. A
POTENT UPR LEVEL TROF WILL STALL OUT OVER THE NRN PLAINS AND UPR
MISS RIVER VALLEY...DIGGING FURTHER S AND SLIGHTLY PIVOTING TO
ENHANCE LIFT AND ALSO ALLOW A PROLONGED STREAM OF SRN MOISTURE TO
ADVECT WELL N INTO THIS REGION...DEEPENING THE MOISTURE COLUMN.
PWATS SURGE TO WELL OVER AN INCH THRU TNGT. IN ADDITION...MOST
RAIN/SNOW LAYER THRESHOLDS BECOME MUCH SHORTER PER BUFKIT PROFILES
BY LATE AFTN...INDICATING THAT THE PRECIP FALLING WILL TAKE THE
FORM OF SNOW RATHER THAN RAIN...HIGHLY UNUSUAL FOR THE MONTH OF
MAY. IN FACT...LOCAL HOPWRF GUIDANCE SHOWS SEVERAL SWATHS OF 1-3
IN/HR SNOW BANDS INTO CENTRAL-ERN MN BY MIDDAY WHICH MAKES SENSE
GIVEN THAT SPC SREF AND RAP GUIDANCE INDICATES VERY STRONG H7
FGEN. THE MAIN CONCERN IS THAT DEWPOINTS ARE STILL IN THE LOWER
20S WHERE TEMPS HAVE DROPPED TO THE FREEZING MARK. SHOULD
WETBULBING EFFECTS OCCUR...DROPPING THE TEMP FASTER THAN
ADVERTISED AND KEEPING IT THERE...ACCUMULATIONS COULD OCCUR
QUICKER AND EARLIER THAN ADVERTISED DESPITE THE WARM ROAD SFC
TEMPS OF THE PAST SEVERAL DAYS. COULD SEE 1-3 INCHES OF SOLID
ACCUMULATION THIS AFTN ONCE THE RAIN CHANGES OVER TO SNOW AND
INTENSITY IS MOD-HVY. WILL STILL LOOK FOR TEMPS TO FALL THRU THE
DAY TDA AND TNGT AS THE UPR TROF CONTINUES TO DIG OVER THE DAKOTAS
AND SFC WINDS SHIFT TO NW-N. GOING INTO TNGT...AT LEAST ONE HVY
BAND OF SNOW IS EXPECTED TO DEVELOP FROM NRN IA INTO SRN AND SE
MN...WITH STRONG FGEN OVER THIS SAME AREA LASTING THROUGH
DAYBREAK ON THU. BUFKIT SOUNDINGS STILL SHOW SOLID SUBFREEZING
SOUNDINGS WITH MOD-HVY SNOW ALONG A MANKATO-MINNEAPOLIS-BARRON
LINE WHERE 6-9 INCHES OF ACCUMULATION IS CERTAINLY WITHIN REASON
IN THIS FORECAST. GOING FURTHER E AND W...ACCUMULATIONS DROP OFF
IN A RATHER TIGHT GRADIENT...SUCH THAT NWRN PORTIONS OF THE MPX
CWFA MAY NOT EVEN SEE 1 INCH. THAT SAID...WPC GUIDANCE STILL PINS
A 8-10 INCH SWATH OF SNOWFALL OVER S-CENTRAL MN INTO E-CENTRAL MN
AND W-CENTRAL WI...AND WITH QPF NEARING AN INCH...EVEN SNOWFALL
RATIOS IN THE 4 OR 5 TO 1 AREA PRODUCE A STORM TOTAL OF 4-7
INCHES THRU TNGT WITH SLIGHT ADDITIONS FOR THU. NORMALLY THE
WARMER GROUND WOULD BE ABLE TO MELT THE SNOW AS IT FALLS...AND THE
WET NATURE OF THE SNOW WOULD ALSO HINDER ACCUMULATIONS. HOWEVER...
THE STRONG FGEN WITH HIGH SNOWFALL RATES FOR SEEM TO COMBAT THAT
THINKING IN THIS CASE...LEANING MORE TWD AGREEMENT WITH THE WPC
OUTPUT.
.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 441 AM CDT WED MAY 1 2013
MODEL AGREEMENT THIS PERIOD REMAINS HIGH THROUGH FRIDAY...BUT
QUICKLY DISAPPEARS FROM FRIDAY NIGHT ONWARDS WITH HOW EACH MODEL
HANDLES THE PROGRESSION OF WHAT WILL BE A CUT OFF LOW THAT SETS UP
NEAR KANSAS CITY BY SATURDAY MORNING. ABOUT THE ONLY THING THERE IS
AGREEMENT ON BEYOND FRIDAY IS THAT HEIGHTS WILL SLOWLY MODIFY FROM
THE WEEKEND INTO NEXT WEEK...WHICH WILL ALLOW HIGHS TO WORK BACK
CLOSER TO EARLY MAY NORMALS.
FOR THURSDAY...FGEN INDUCED BAND OF HEAVY PRECIPITATION WILL
SLOWLY MOVE INTO WRN WI THU MORNING...AND LOOKS TO SPEND MOST OF
THE DAY CONFINED TO AREAS EAST OF AN ALBERT LEA TO RUSH CITY LINE.
GIVEN EXPECTED PERSISTENT PRECIPITATION AND CLOUD COVER...NUDGED
HIGHS DOWN INTO THE MID 30S FOR THURSDAY ACROSS ERN AREAS...WHICH
IS ABOUT 30 DEGREES BELOW NORMAL. OF COURSE THE OTHER IMPACT OF
THE COOLER TEMPS FOR THURSDAY IS THIS MAY ALLOW SNOW TO BE THE
PREDOMINATE P-TYPE FROM WED NIGHT RIGHT THROUGH THE DAY ON
THURSDAY. THE ONLY THING THAT HAS REALLY CHANGED IS A WESTWARD
SHIFT IN THE WARM NOSE BETWEEN H8 AND H7. THE GFS IN PARTICULAR
BRINGS THIS OUT TO ABOUT AN EAU CLAIRE TO LADYSMITH LINE...WITH A
PRETTY SHARP GRADIENT IN POTENTIAL SNOW TOTALS RESULTING ACROSS
THE ERN CWA...WITH VERY LITTLE ACCUMS AT AUGUSTA...WHILE A
MENOMONIE WOULD HAVE THE POTENTIAL FOR AROUND 8 INCHES. GIVEN THE
COOLER TEMPERATURES FOR THURSDAY AND THE POTENTIAL FOR CONTINUED
SNOW ACCUMS THROUGH THE DAY...WE DECIDED TO CARRY WINTER HEADLINES
THROUGH 00Z /7 PM THU/. AS WITH THE SHORT TERM...SNOW TOTALS ARE
TRICKY HERE AS GIVEN THE RATHER HIGH QPF NUMBERS...EVEN
POTENTIALLY UNREALISTIC SNOW RATIOS OF 4-6:1 STILL YIELD SNOWFALL
AMOUNTS THAT ARE OFF INTO UNCHARTED TERRITORY FOR MAY SNOWFALLS IN
THIS AREA. CURRENT GRIDS HAVE ABOUT A 100 MILE WIDE SWATH OF 6-9
INCHES OF SNOW THAT IS CENTERED ALONG A BLUE EARTH /CITY/...TO
HASTINGS...TO CUMBERLAND...WI LINE.
THOUGH CERTAINLY THE WARM SOILS/PAVEMENT TEMPS FROM THE RECENT
WARM SPELL WILL HAVE THE POTENTIAL TO LIMIT ACCUMULATIONS...
EXPECTED SNOWFALL RATES FROM TONIGHT INTO AT LEAST THURSDAY
MORNING IN THE 1-2 INCH PLUS RANGE WILL BE MORE THAN ENOUGH TO
ACCUMULATE ON ANY SURFACE WHILE THOSE TYPES OF RATES ARE BEING
OBSERVED. THERE IS CERTAINLY POTENTIAL FOR SNOWFALL AMOUNTS TO GO
EITHER WAY /HIGHER OR LOWER/ WITH THIS SYSTEM...BUT IF THE CURRENT
FORECAST DOES PAN OUT...THIS STORM WILL CERTAINLY BE RE- WRITING
THE RECORD BOOKS FOR MAY SNOWFALL ACROSS SOUTHERN MN AND WRN WI.
FOR THURSDAY NIGHT INTO FRIDAY...THE FOCUS FOR THE HEAVY
PRECIPITATION SHIFTS EAST FROM ERN IA INTO CENTRAL WI AS LLJ
SLOWLY SHIFTS EAST. AS RESULT...HAVE CUT BACK ON POPS IN THIS
PERIOD... ESPECIALLY ACROSS MN...WITH MUCH OF THE AREA LIKELY
SEEING A BIT OF A REPRIEVE FROM THE PRECIPITATION. IN
ADDITION...WRN MN WILL LIKELY SEE SOME FILTERED SUNSHINE...WHICH
WILL ALLOW WRN AREAS TO WARM BACK TOWARD THE 50S.
FOR FRIDAY NIGHT...MODEL DISAGREEMENTS START TO INCREASE
DRAMATICALLY WITH HANDLING OF A SURGE OF WAA ADVECTIVE PRECIP THAT
WILL BE COMING IN FROM THE SE AS A STRONG VORT MAX ROTATES
AROUND THE MAIN UPPER LOW OVER NRN MO /OFF THE NAM ANYWAYS/. THE
NAM IS THE MIDDLE MEMBER WITH THIS FEATURE...BRINGING ANOTHER
SHIELD OF HEAVY PRECIPITATION ACROSS THE MPX CWA FRIDAY NIGHT INTO
SATURDAY MORNING. THE GFS HAS A SIMILAR FEATURE...BUT KEEPS THE
BRUNT OF THE PRECIPITATION DOWN ACROSS IA. THE ECMWF HAS A
COMPLETELY DIFFERENT IDEA WITH HOW THIS UPPER LOW WILL EVOLVE.
WHERE THE GFS ON SAT HAS THE UPPER LOW OVER NRN ARK...THE NAM OVER
NRN MO...THE 01.00 ECMWF HAS THE SAME...MUCH SHALLOWER LOW UP NEAR
THE MN/DAKOTAS BORDER! GIVEN THE DISAGREEMENTS...HELD POPS TO NO
HIGHER THAN LIKELY ON SATURDAY AS IT COULD RANGE FROM ANYWHERE
BETWEEN A WASHOUT TO JUST COOL AND CLOUDY. AT THE VERY LEAST...AT
LEAST THIS POTENTIAL WAVE OF PRECIPITATION LOOKS TO BE WARM ENOUGH
TO KEEP EVERYTHING LIQUID.
GOING INTO NEXT WORK WEEK...BOTH THE GFS AND THE ECMWF SHOW
ANOTHER OMEGA BLOCK DEVELOPING...ONLY THIS TIME ACROSS THE WRN
US. THE ECMWF IS THE FARTHEST WEST WITH THIS FEATURE...WHICH
ALLOWS IT TO SEND ANOTHER STRONG SHORTWAVE AND COLD FRONT THROUGH
THE MPX AREA MONDAY NIGHT INTO TUESDAY. THE GFS HAS THE BLOCK
FARTHER EAST AND WOULD KEEP THE REGION DRY. AT THIS POINT...KEPT
THE MAINLY CHANCE POPS THAT WERE IN PLACE DURING THIS TIME FRAME.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 119 PM CDT WED MAY 1 2013
PESKY BAND OF RAIN AND SNOW STILL EXTENDS FROM JUST WEST OF RNH TO
MSP AND SOUTHEAST OF RWF. THINK A DIMINISHING TREND WILL CONTINUE
DURING THE AFTERNOON BEFORE THE NEXT ROUND BEGINS TO PUSH IN FROM
THE SOUTHWEST. THE NEXT ROUND THIS EVENING WILL BE MAINLY
SNOW...EXCEPT TOWARD EAU WHERE IT WILL REMAIN A MIX INTO THE
OVERNIGHT. COULD SEE BANDS OF HEAVY SNOW FROM MKT TO MSP AND
NORTHEAST AROUND MIDNIGHT...BEFORE THE PRECIP BEGINS TO INCH
EASTWARD INTO THURSDAY MORNING. RWF/STC/AXN SHOULD MISS OUT ON
PRECIPITATION FOR THE REST OF THE PERIOD WITH VFR CONDITIONS
EXPECTED.
KMSP...MAIN FORECAST CONCERN IS HOW MUCH SNOW STICKS TO PAVEMENT
TONIGHT. LOOKING AT A PERIOD OF HEAVY SNOW POTENTIALLY LATE THIS
EVENING AND OVERNIGHT WHILE TEMPERATURES HOVER NEAR FREEZING. THIS
COULD BE SUFFICIENT TO GET ACCUMULATING SNOW.
/OUTLOOK FOR KMSP/
FRI...MVFR CIGS/VSBYS POSSIBLE WITH CHC -RA/-SN. NE WINDS 10-15
KT.
SAT...MVFR CIGS/VSBYS POSSIBLE WITH CHC -RA. ENE WINDS 5 KT.
SUN...MVFR CIGS/VSBYS POSSIBLE WITH CHC -RA. LGT/VRBL WINDS.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...WINTER STORM WARNING UNTIL 7 PM CDT THURSDAY FOR MNZ053-060>063-
067>070-074>078-082>085-091>093.
WINTER WEATHER ADVISORY UNTIL 7 PM CDT THURSDAY FOR MNZ044-045-
051-052-058-059-065-066-073.
WI...WINTER STORM WARNING UNTIL 7 PM CDT THURSDAY FOR WIZ014>016-
023>025.
WINTER WEATHER ADVISORY UNTIL 7 PM CDT THURSDAY FOR WIZ026>028.
&&
SHORT TERM...JPC
LONG TERM...MPG
AVIATION...BORGHOFFHazardous weather outlook, May 1, 5:06 AM CDT, 8 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 506 AM CDT WED MAY 1 2013 MNZ044-045-051>053-058>063-065>070-073>078-082>085-091>093- WIZ014>016-023>028-021015- MILLE LACS-KANABEC-SHERBURNE-ISANTI-CHISAGO-MEEKER-WRIGHT- HENNEPIN-ANOKA-RAMSEY-WASHINGTON-RENVILLE-MCLEOD-SIBLEY-CARVER- SCOTT-DAKOTA-REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE- WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK- BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- 506 AM CDT WED MAY 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA... SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT DURING THE LATE AFTERNOON INTO TONIGHT...RAIN WILL QUICKLY TRANSITION TO SNOW FROM SOUTH CENTRAL MINNESOTA INTO WRN WISCONSIN. BY TONIGHT...SNOWFALL RATES TO BETWEEN 1 AND 2 INCHES PER HOUR WILL BE COMMON...WHICH WILL ALLOW FOR THE POTENTIAL FOR SEVERAL INCHES OF ACCUMULATING SNOW...MAINLY EAST OF A REDWOOD FALLS TO MILACA LINE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HEAVY SNOW FROM TONIGHT IS EXPECTED TO CONTINUE THROUGH THURSDAY MORNING ACROSS EASTERN MINNESOTA INTO WESTERN WISCONSIN. THIS EVENT WILL FEATURE A PROLONGED PERIOD OF PRECIPITATION THAT WILL CONTINUE THROUGH AT LEAST THURSDAY NIGHT ACROSS FAR EASTERN MINNESOTA AND WESTERN WISCONSIN. TOTAL MELTED PRECIPITATION AMOUNTS THROUGH FRIDAY COULD EXCEED 1 TO 2 INCHES ACROSS SOUTHERN AND EASTERN MINNESOTA AND WEST CENTRAL WISCONSIN. LOCALLY HIGHER AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE IN PORTIONS OF WEST CENTRAL WISCONSIN. IF THESE AMOUNTS OCCUR...AREAL FLOODING...ESPECIALLY NEAR STREAMS AND RIVERS IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. MNZ041>043-047>050-054>057-064-021015- DOUGLAS-TODD-MORRISON-STEVENS-POPE-STEARNS-BENTON-LAC QUI PARLE- SWIFT-CHIPPEWA-KANDIYOHI-YELLOW MEDICINE- 506 AM CDT WED MAY 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA AND WEST CENTRAL MINNESOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, May 1, 1:15 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
115 PM CDT WED MAY 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM SNOW NEW ULM 44.31N 94.46W
05/01/2013 E2.0 INCH BROWN MN DEPT OF HIGHWAYS
MAINLY ON GRASSY SURFACES. ROADS SLUSHY IN SPOTS.
0100 PM SNOW ST JAMES 43.98N 94.63W
05/01/2013 E1.5 INCH WATONWAN MN DEPT OF HIGHWAYS
MAINLY ON GRASSY SURFACES. ROADS SLUSHY IN SPOTS.
&&
JRBThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 3:54 AM CDT | Winter Storm Warning | MPX | Barron, Chippewa, Dunn, Eau Claire, Pepin, Pierce and 3 more | 39 hr |
| May 1, 3:54 AM CDT | Winter Weather Advisory | MPX | Chippewa, Eau Claire, Pepin | 31 hr |
| May 1, 1:56 PM CDT | Areal Flood Warning | MPX | Rusk | 4 days |
Nearby
Areal Flood Warnings in Wisconsin, 2013Every areal flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.